# SDR CALA2015040600240

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 69,603 hours, 17,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R21688
- Condition: Malfunctioned
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 8170488, L4 DOOR ASSIST BOTTLE NOT FIRING, THIS LOG PAGE FOR SDR REPORTING ONLY.  R & R L4 EMER POWER RESERVOIR & DOOR ASSIST IAW AMM 52-11-30.  SEE LOG PAGE 8170488 FOR ADJUSTMENT OF DOOR ASSIST FIRE.  MECH ROTABLE PARTS CHANGE WAS INDICATED.  TT 1666702, SN OFF 01688 RESERVOIR, EMER OFF 99-5211-9-9001 1688 ON 99-5211-9-9001 6439.
